MathSciNet Relay Station
MathSciNet bibliographic data
MR2810163 47H25 (47H09)
Takahashi, Wataru; Yao, Jen-Chih Fixed point theorems and ergodic theorems for nonlinear mappings in Hilbert spaces. Taiwanese J. Math. 15 (2011), no. 2, 457–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement